# SDR FDEA201503201008

- Difficulty date: March 20, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 246 hours, 13,353 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53781966200
- Condition: Cracked
- Location: Frame 31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FRAME 31, Y157 FLOORBEAM CRACKED.  REMOVED ADAPTER IAW SRM 51-40-21.  CUT & REMOVE THE CRACK IAW SRM 53-10-15 FIG 212.  FABRICATED THE REPAIR ANGLE & FILLER IAW SRM 53-10-15 FIG 212.  WET INSTALLED THE REPAIR ANGLE FILLER & ADAPTER IAW SRM 53-10-15 FIG 212.  THIS REPAIR CATEGORY IS A MAJOR REPAIR IAW GMM6-2-100.
